Some days things just don’t go as planned.. then the next it does!

The last couple of days have been suitably busy with hospital appointments and clients as well as my own treats that I really look forward to.

I had my 6 week clinic appointment on Tuesday at hospital. I had a few issues getting there on time (My car decided it didn’t want to open!) but the traffic was kind to me. It must have been one of those days as I arrived to be told there was two hour wait! My heart sank. Using my time wisely I collected my prescription and had blood tests. For once I came prepared and relished in the thought of reading my Zest magazine from cover to cover. I haven’t had time recently at home so this was a great excuse to take time for myself. I did eventually see Prof Harris who apologised for the delay. It seems he had many new cancer patients that day and they require more time, understandably.

He was very nice to me and did a thorough examination and we also discussed what happens when we get the next scan results. He thinks it is unlikely to have changed much. If that is the case then he wants to continue with capecitibine. If there has been a dramatic increase then he thinks we need to discuss another type of treatment and also discussed me going on a trial. I obviously don’t want to think about that option. I am happy on capecitibine and hope to God that that it is really good news. What disturbs me slightly is that if there is a dramatic increase that he wants to trial drugs on me. Surely this is a bigger risk of it not working… I won’t expel much thought on this and will just wait and see what happens… There is no point worrying about something that may not happen.

Yesterday I had a lovely afternoon having my nails done. I so look forward to my little treats and it seems sometimes they come all at once. Today for instance I am going for reflexology. Yay! I lurve my reflexology treatment.

It’s funny how different days can be. I got up early today and have flown through my morning rituals and also done a coffee enema and neti pot. I feel clear headed and very excited about things…

I had blood test results yesterday in order for me t be able to start my 17th cycle of chemo. The nurse told me that my blood count was very good and that my bilirubin levels were on the high side. Apparently the top level is 17 and I am 20 but still fine to carry on with treatment. Always interested in knowing what things are I researched what bilirubin is. This is what I found;

Capecitabine can cause higher levels of bilirubin in your blood. Bilirubin is a chemical that is released into your blood, which results from the breakdown of red blood cells. Bilirubin is used by the liver, to make bile. Your doctors will be monitoring your levels of bilirubin in your regular blood tests before each chemotherapy session.  Higher than normal levels of bilirubin in the blood suggest that either larger amounts than usual are being produced through unusually high levels of blood breakdown called haemolysis, or that the normal drainage of bile containing bilirubin is being prevented.
It doesn’t worry me because the nurse told me that my levels were much higher on the last blood test I had. It’s weird that things can be going on in the body and I am totally unaware of it.

I started my health coach course yesterday. It involved watching and listening to many presentations on my iphone and one being by Alicia Silverstone, the actress. She discussed her awakening to diet and lifestyle changes. She follows a macrobiotic diet. I am always interested into different diets. They intrigue me but one thing always follows suit…That having a mainly fresh vegetable and wholegrain diet is healthy for you and reduces the risk of so many diseases and eases symptoms of them too.  I’m not sure about following that diet but it was very interesting.

If you would like to know more click the link:

http://www.webmd.com/diet/features/macrobiotic-diet

Time to get go for reflexology… and relax…..

Leave a Reply

Your email address will not be published. Required fields are marked *